Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Vyvanse for tiredness, low levels on blood test. Due to medication?

I have always been a tired person my whole life even when I get enough sleep and exercise regularly. About 9 months ago I was prescribed Vyvanse because of my difficulty concentrating and ability to perform and remember information throughout the day. My doctor had to increase my dosage to 70 mg a day because with anything less I was getting very tired by 1pm when I would originally take the med. at 7 am. This dosage seems to work ok, but I still get tired and now seem very irritable. I definitely have more energy during the day because of the medicine. Before the medication I would fall asleep through out the day. I would fall asleep at work and would frequently take naps in my car during lunch. When in high school I would fall asleep like clock work during the first three classes every day. I would fight my self not to, but could not help it. The Vyvanse prevents this, but it does not seem like a great solution. I would rather treat the root of the problem than try to mask the symptoms with medication. I sleep throughout the night and do not have trouble falling asleep, but have a lot of trouble waking up. My older sister was recently diagnosed with hypothyroidism when she was pregnant and I also found out my grandfather had thyroid problems. I had blood work done about two weeks ago to check this and it came back a little on the low side, but not that much. I am getting retested in two weeks to verify the results. I feel like this could be a cause of my issues. Can Vyvanse alter the results of the thyroid test? I do not want this medicine to affect the results of a test that could identify what seems like could be the root cause of my issues. Any thoughts?
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  155 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor